PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 3 | 1 |
Tytuł artykułu

Completely positive matrices over Boolean algebras and their CP-rank

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Drew, Johnson and Loewy conjectured that for n ≥ 4, the CP-rank of every n × n completely positive real matrix is at most [n2/4]. In this paper, we prove this conjecture for n × n completely positive matrices over Boolean algebras (finite or infinite). In addition,we formulate various CP-rank inequalities of completely positive matrices over special semirings using semiring homomorphisms.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-04-03
zaakceptowano
2015-04-15
online
2015-04-22
Twórcy
  • Department of Mathematics & Statistics, University of Guelph, Guelph, ON, Canada N1G 2W1
Bibliografia
  • [1] P.J. Allen, A fundamental theorem of homomorphisms for semirings, Proc. Amer. Math. Soc. 21, (1969), 412-416.[Crossref]
  • [2] P. Butkoviˇc, Max-algebra: the linear algebra of combinatorics?, Linear Algebra and Its Applications, 367, (2003), 313-335.
  • [3] L. B. Beasley, S. J. Kirkland and B. L. Shader, Rank Comparisons, Linear Algebra and Its Applications, 221, (1995), 171-188.
  • [4] A. Berman and N. Shaked-Monderer, Remarks on completely positive matrices, Linear and Multilinear Algebra 44, (1998),149-163.
  • [5] A. Berman and N. Shaked-Monderer, Completely Positive Matrices, World Scientific, River Edge, NJ, (2003).
  • [6] I. M. Bomze, W. Schachinger and R. Ullrich, From seven to eleven: Completely positive matrices with high cp-rank, LinearAlgebra and Its Applications, 459, (2014) 208-221.
  • [7] D. Cartwright and M. Chan, Three notions of tropical rank for symmetric matrices, Combinatorica. 32, (2012), 1, 55-84.[WoS]
  • [8] J. H. Drew and C. R. Johnson, The no long odd cycle theorem for completely positivematrices, In: Random discrete structures,D. Aldous, R. Pemantle, Editors. IMA Vol. Math. Appl., vol. 76, Springer, New York, (1996), 103-115.
  • [9] J. H. Drew, C. R. Johnson, and R. Loewy, Completely positive matrices associated with M-matrices, Linear and MultilinearAlgebra 37, (1994), 303-310.
  • [10] P. Erdos, A.W. Goodman, and L. Posa, The representation of a graph by set intersections, Canad. J.Math. (1966), 18, 106-112.
  • [11] J.S. Golan, Semirings for the ring theorist, Rev. Roumaine Math. Pures Appl. 35, (1990), 6, 531-540.
  • [12] Steven Givant and Paul Halmos, Introduction to Boolean Algebras, Undergraduate Texts in Mathematics, Springer, NewYork, 2009.
  • [13] J. Hannah and T. L. Laffey, Nonnegative factorization of completely positivematrices, Linear Algebra and Its Applications 55,(1983), 1-9.[WoS]
  • [14] Ki Hang Kim, Boolean matrix theory and applications, Marcel Dekker, New York, 1982.
  • [15] M. Kaykobad, On Nonnegative Factorization of Matrices, Linear Algebra and Its Applications 96, (1987), 23-33.
  • [16] S. J. Kirkland and N. J. Pullman, Boolean spectral theory, Linear Algebra and Its Applications, 175, (1992), 177-190.[WoS]
  • [17] S. J. Kirkland and N. J. Pullman, Linear operators preserving invariants of nonbinary Booleanmatrices, Linear andMultilinearAlgebra, 33, (1993), 295-300.
  • [18] C. M. Lau and T. L.Markham, Square triangular factorizations of completely positivematrices, J. IndustrialMathematics Soc.28, (1978), 15-24.
  • [19] R. Loewy and B-S. Tam, CP rank of completely positivematrices of order five, Linear Algebra and Its Applications 363, (2003),161-176.
  • [20] T. L. Markham, Factorization of completely positive matrices, Proc. Cambridge Philos. Soc. 69, (1971), 53-58.[Crossref]
  • [21] P. Mohindru, The Drew-Johnson-Loewy conjecture for matrices over max-min semirings, Linear and Multilinear Algebra, 63,no. 5, (2015), 914-926.[WoS]
  • [22] M. Plus, Linear systems in (max, +) algebra, In Proceedings of the 29th Conference on Decision and Control, Honolulu, Dec.(1990).
  • [23] N. Shaked-Monderer, Minimal CP Rank, Electron. J. Linear Algebra 8, (2001), 140-157.
  • [24] N. Shaked-Monderer, I. M. Bomze, F. Jarre andW. Schachinger, On the CP-rank and minimal CP factorizations of a completelypositive matrix, SIAM J. Matrix Anal. Appl. 34, No. 2, (2013), 355-368.[WoS]
  • [25] H. S. Vandiver , Note on a simple type of algebra in which the cancellation law of addition does not hold, Bull. Amer. Math.Soc. 40, (1934), 914-920.[Crossref]
  • [26] X. Zhan, Open problems in matrix theory, Proceedings of the 4th International Congress of Chinese Mathematicians, 1,(2008), 367-382.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2015-0007
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.